# SDR AALA201907299036

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,281 hours, 4,170 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: CTY2721501
- Part serial: P5791
- Condition: Leaking
- Location: Apu Bay
- Part time: 15,187 hours, 7,555 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTS STRONG MUSTY SMELL IN CABIN AND COCKPIT WITH APU AND PACKS ON. MAINTENANCE ACCOMPLISHED CARD 05-96-70 AND DETERMINED THAT THE APU IS THE SOURCE OF THE ODOR. MAINTENANCE FOUND OIL IN THE 6 O'CLOCK LOAD COMPRESSOR DRAIN LINE AND OIL SMELL IN THE AIR DUCT TO LOAD CONTROL VALVE. APU CHANGE DECLARED. MAINTENANCE REMOVED AND REPLACED THE APU IAW JOB CARD 49-94-11. OPS CHECK NORMAL. NO LEAKS NOTED. NO FURTHER ODORS NOTED.
